A 45-year-old member asked:
Can i take aleve, (naproxen) ibuprofen, or nyquil to relieve nausea from morphine? thanks in advance.
1 doctor answer • 1 doctor weighed in
Family Medicine 18 years experience
No.: Aleve, (naproxen) Ibuprofen can actually worsen the GI upset. Antiemetics are usually prescribed by physicians. Morphine is prescribed by a physician. Person should consult with the doctor that prescribed the morphine and let them know about the side effects to either get medication for the nausea or change the pain medication.
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsAnswered >2 years ago
Last updated Dec 12, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.